brain-icon
Tingling hands
I used pexep betacap and zapiz tablets for anxiety . I am feeling weak nerves and tingling hands while sleeping. I stopped it. Pls suggest i am getting over anxiety is it because of nerves or weak nerves because of anxiety. Pls suggest. Whom to consult
31 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Consult a neurologist and get a nerve conduction study done. 
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.